# SDR HEEA079540

- Difficulty date: May 28, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N3893L
- Make and model: Bell 412
- Aircraft serial: 33006
- Aircraft time: 17,379 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Condition: Worn
- Location: G/B Case
- Component: Link
- Component part number: 212030104101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR GEARBOX LIFT LINK ASSY HAS WORN BEARINGS. REPLACED WITH SERVICEABLE PART.
